# SDR MWEA97119

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 4920 · APU Core Engine
- Part: Oil System
- Part number: GTCP8598D
- Condition: Blow By
- Location: Apu
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, SMOKEY SMELL IN CABIN.  MAINT RAN APU AND CYCLE MACHS, NO SMELL NOTED.  SUSPECT OIL BLOW FROM APU.
